# SDR YV3R2020082000328

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N4520X
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12873
- Aircraft time: 2,240 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 3452
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 NEEDLES ARE STICKY UPON START-UP, AND LAGS WHEN THROTTLE IS INCREASED.
